# SDR 95ZZZX2722

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3088Q
- Make and model: Cessna 182K
- Aircraft serial: 18258088
- System (JASC): 7160 · Engine Air Intake System
- Part: Flapper Valve
- Part number: 07501337
- Condition: Seal Deteriorate
- Location: Carb Air Box
- Part time: 4,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAPPER (CARBURETOR HEAT) IN AIR BOX ASSEMBLY RUBBER BAFFLE ON EDGES COMING OFF.
